# SDR SWIA200210497

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 25,414 hours, 31,692 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH APPROXIMATELY 11,000 FT, RIGHT ENGINE PIPE ZONE DET INOP LIGHT ILLUMINATED STEADY FOR APPROXIMATELY 15 MINUTES; THEREAFTER, THE LIGHT REMAINED ILLUMINATED INTERMITTENTLY AFTER DESCENDING BELOW 11,000 FT AND STAYED INTERMITTENT UNTIL LANDING.  REMOVED AND REPLACED ENGINE PIPE ZONE FIRE LOOP ON RIGHT ENGINE IAW MM 26-11-01.  OPS CHECK GOOD.
